# SDR CA140729008

- Difficulty date: July 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,194 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AT START OF TAKE OFF ROLL WITH TRQ LESS THAN 50% AND AUTOFEATHER WAS SELECTED BUT HAD NOT ARMED, THE #2 ALT FEATHER PUMP CAME ON AND PROP STARTED TO FEATHER. FLT CREW IMMEDIATELY REDUCE PWR LEVERS TO IDLE. CREW STATE THAT THEY DID NOT OVER TORQUE THE ENGINE.  AUTOFEATHER T/S PROBLEM 4 AND 5 CARRIED OUT PER MOC REQUEST. DIODE MATRIX BLOCK P/N 30005-0000-46 FOR AUTOFEATHER SOLENOID REPLACED. TSCU REPLACED AMM 61-26-00, TIB DHC72-08, CHECKS SERVICEABLE. AFH 54148.5, AFC 67626, (TORQUE SIGNAL CONDITIONING UNIT) TSN 42168.2 HRS. 48904 CYC. TSR 15358.6 HRS. 18242 CYC.
